About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 365286, 10 pages
http://dx.doi.org/10.1155/2013/365286
Research Article

Weighted Composition Operators from Hardy to Zygmund Type Spaces

Department of Mathematics, Fujian Normal University, Fuzhou 350007, China

Received 20 January 2013; Accepted 24 March 2013

Academic Editor: Yansheng Liu

Copyright © 2013 Shanli Ye and Zhengyuan Zhuo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper aims at studying the boundedness and compactness of weighted composition operator between spaces of analytic functions. We characterize boundedness and compactness of the weighted composition operator from the Hardy spaces to the Zygmund type spaces and the little Zygmund type spaces in terms of function theoretic properties of the symbols and .